# SDR 9802939307

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Condition: Broken
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, SLAT DISAGREE INDICATION LIGHT ILLUMINATED.  FLIGHT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABLE RUN 2088 IN WHEEL WELL AREA AND A BROKEN PULLEY.  OPERATIONAL CHECK OK.
